# SDR QXEA9801371

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT NOTICED AN EXHAUST SMELL IN THE COCKPIT AND CABIN FROM ROW 6.  VISUALLY INSPECTED COCKPIT, CABIN, APU AREA AND CARGO AREAS.  GROUND RAN BOTH ENGINES.  ON DEFECTS NOTED.
